Lancaster EPrints

Statistical methods for multivariate extremes - an application to structural design.

Coles, S. G. and Tawn, J. A. (1994) Statistical methods for multivariate extremes - an application to structural design. Journal of the Royal Statistical Society - Series C: Applied Statistics, 43 (1). pp. 1-48. ISSN 1467-9876

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the Royal Statistical Society - Series C: Applied Statistics
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Lancaster Environment Centre
Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19604
Deposited By: ep_ss_importer
Deposited On: 13 Nov 2008 09:24
Refereed?: Yes
Published?: Published
Last Modified: 09 Oct 2013 15:40
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19604

Actions (login required)

View Item